Lancaster EPrints

Instability in rural-urban migration

Day, Richard H. and Dasgupta, Sudipto and Datta, Samar K. and Nugent, Jeffrey B. (1987) Instability in rural-urban migration. Economic Journal, 97 (388). pp. 940-950. ISSN 0013-0133

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economic Journal
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 75915
Deposited By: ep_importer_pure
Deposited On: 21 Oct 2015 06:02
Refereed?: Yes
Published?: Published
Last Modified: 16 Sep 2017 00:04
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/75915

Actions (login required)

View Item